このエントリーをはてなブックマークに追加
ID 54723
フルテキストURL
著者
Kakehi, Tomoyuki Department of Mathematics, Okayama University
Oshita, Yoshihito Department of Mathematics, Okayama University
抄録
In this paper, we deal with the semilinear reaction diffusion system with the fractional Laplacian.

where p,q > 1 and 0 < α < 1. We study the existence of a global in time solution, the blowup of a solution, and the life span of the blowup solution to the above reaction-diffusion system for sufficiently small initial data.
キーワード
Reaction diffusion system
fractional Laplacian
global existence
blowup
life span
発行日
2017-01
出版物タイトル
Mathematical Journal of Okayama University
59巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
175
終了ページ
218
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/13